RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 196, Number 3, Pages 404–418 (Mi tmf9544)  

This article is cited in 2 scientific papers (total in 2 papers)

Phase resonances of the NLS rogue wave recurrence in the quasisymmetric case

P. G. Grinevichab, P. M. Santinicd

a Landau Institute for Theoretical Physics, RAS, Chernogolovka, Russia
b Lomonosov Moscow State University, Moscow, Russia
c Dipartimento di Fisica, Università di Roma "La Sapienza", Roma, Italy
d Istituto Nazionale di Fisica Nucleare, Sezione di Roma, Roma, Italy

Abstract: Based on experimental observations of the recurrence of anomalous waves in water and nonlinear optics, we investigate the theory of anomalous waves for initial data almost satisfying the symmetry conditions in the experiment. We also derive useful formulas, in particular, describing the phase resonance in the recurrence, which can be compared with both the currently available experimental data and the experimental data to be obtained in the near future.

Keywords: focusing nonlinear Schrödinger equation, anomalous wave, recurrence, almost symmetric configuration, phase resonance.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 0033-2018-0009
Instituto Nazionale di Fisica Nucleare
Sapienza Università di Roma Ateneo 2017
The research of P. G. Grinevich was supported by FASO Russia (Project No. 0033-2018-0009) and the INFN Sezione di Roma and a Sapienza Ateneo 2017 Award Project.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/tmf9544

Full text: PDF file (720 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 196:3, 1294–1306

Bibliographic databases:

Received: 12.02.2018
Revised: 23.02.2018

Citation: P. G. Grinevich, P. M. Santini, “Phase resonances of the NLS rogue wave recurrence in the quasisymmetric case”, TMF, 196:3 (2018), 404–418; Theoret. and Math. Phys., 196:3 (2018), 1294–1306

Citation in format AMSBIB
\Bibitem{GriSan18}
\by P.~G.~Grinevich, P.~M.~Santini
\paper Phase resonances of the~NLS rogue wave recurrence in the~quasisymmetric case
\jour TMF
\yr 2018
\vol 196
\issue 3
\pages 404--418
\mathnet{http://mi.mathnet.ru/tmf9544}
\crossref{https://doi.org/10.4213/tmf9544}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...196.1294G}
\elib{http://elibrary.ru/item.asp?id=35410239}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 196
\issue 3
\pages 1294--1306
\crossref{https://doi.org/10.1134/S0040577918090040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000447277900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054696270}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9544
  • https://doi.org/10.4213/tmf9544
  • http://mi.mathnet.ru/eng/tmf/v196/i3/p404

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Santini P.M., “The Periodic Cauchy Problem For Pt-Symmetric Nls, i: the First Appearance of Rogue Waves, Regular Behavior Or Blow Up At Finite Times”, J. Phys. A-Math. Theor., 51:49 (2018), 495207  crossref  mathscinet  isi
    2. P. G. Grinevich, P. M. Santini, “Konechnozonnyi podkhod v periodicheskoi zadache Koshi dlya anomalnykh voln v nelineinom uravnenii Shredingera pri nalichii neskolkikh neustoichivykh mod”, UMN, 74:2(446) (2019), 27–80  mathnet  crossref  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    References:14
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019